American Journal of Applied Mathematics and Statistics
ISSN (Print): 2328-7306 ISSN (Online): 2328-7292 Website: http://www.sciepub.com/journal/ajams Editor-in-chief: Mohamed Seddeek
Open Access
Journal Browser
Go
American Journal of Applied Mathematics and Statistics. 2015, 3(2), 68-70
DOI: 10.12691/ajams-3-2-4
Open AccessArticle

Common Fixed Point Theorem in Cone Metric Spaces

K. Prudhvi1,

1Department of Mathematics, University College of Science, Saifabad, Osmania University, Hyderabad, Telangana State, India

Pub. Date: March 31, 2015

Cite this paper:
K. Prudhvi. Common Fixed Point Theorem in Cone Metric Spaces. American Journal of Applied Mathematics and Statistics. 2015; 3(2):68-70. doi: 10.12691/ajams-3-2-4

Abstract

In this paper, we study the existence of coincidence points and a unique common fixed point theorem for three self-mappings in cone metric spaces, where the cone is not necessarily normal. This result extends and improves recent related results in the literature.

Keywords:
coincidence point cone metric space common fixed point

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/

References:

[1]  M. Abbas and G. Jungck, Common fixed point results for non commuting mappings without continuity in cone metric spaces. J. Math. Anal. Appl. 341(2008) 416-420.
 
[2]  M.Amari, D.El Moutawakil, Some new common fixed point theorems under strict contractive conditions, J. Math. Anal. Appl. 270(2002)181-188.
 
[3]  M.Arshad, A.Azam, P.vetro, Some common fixed point results on cone metric spaces, Fixed Point Theory Appl. (2009)11, Article ID 493965.
 
[4]  Guangxing Song, Xiaoyan Sun, Yian Zhao, Guotao Wang, New common fixed point theorems for maps on cone metric spaces, Appl. Math. Lett. 32(2010)1033-1037.
 
[5]  L.G.Huang, X.Zhang, Cone metric spaces and fixed point theorems of contractive mappings, J.Math. Anal. Appl. 332(2) (2007) 1468-1476.
 
[6]  D. IIic, V.Rakocevic, Common fixed points for maps on cone metric space, J. Math. Anal. Appl.341(2008) 876-886.
 
[7]  S. Rezapour and Halbarani, Some notes on the paper cone metric spaces and fixed point theorem of contractive mappings, J. Math. Anal. Appl. 345(2008), 719-724.
 
[8]  B.E.Rhoars, A comparison of various definitions of contractive mappings, Trans. Amer. Math.Soc. 26(1977)257-290.